Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffer from pneumonia, hypertension. Taking lisinopril and diuretics. High potassium levels. Can I use Bio PT elixir?

I m 88 male. had flue shots and pnue.. Have not been good since Nov. no enng. Have BP under control lisinopril and diuretics. also take many supplements .. My potasiuem is high am taking 2 oz liq. a day to lower I hope.also have shown to be anemic from the blood tests Would the BIO PT Elixer be good to help ??? Do you know what the price for product??? Bud ,, YYYY@YYYY
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Dear Sir
Thanks for your query to us.
1. Arginine, one of the principle products, in BIO PT elixir can have blood pressure lowering effect. So you have to be very careful when you take this supplement on your own.
2. The exact management of anemia involve a wrok up to know the cause and then treating the underlying cause.
3. I do not think high potassium levels will be helped by liquor.
Overall I will not recommend you to take BIO PT neither I prefer liquor to decrease potassium level. Please consult your physician and get proper treatment.
Sukhvinder Singh
Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor